MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a motor error and also had motor position encoder error alarm.The customer¿s blood glucose level was 328 mg/dl at the time of the incident.Customer stated drive support cap was appears normal.Troubleshooting was performed.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the rewind, basic occlusion, prime and displacement test.Insulin pump received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.

Brand Name
530G INSULIN PUMP MMT-551LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8494850
Report Number3004209178-2019-78889
Device Sequence Number1019788
Product Code OZO
UDI-Device Identifier00643169932999
UDI-Public(01)00643169932999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAB
Device Catalogue NumberMMT-551LNAB
Device Lot NumberA5551LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight64